# SDR DALA2025050903593

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N518DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0580
- Aircraft time: 12,569 hours, 1,149 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG#7170928, FUSELAGE DAMAGE FWD OF DOOR 2L. C/W PRI 626076-14 REV 0 (251784) C/W PRI 626076-14 REV 1 (251784) C/W PRI 626076-14 REV 2 (251784) C/W PRI 626076-14 REV 3 (252784) C/W ERA 626076-14 REV ORIG. ENSURED ERA 626076-14 REV ORIG MATCHES ERA 626076-14 REV ORIG, PRI 0,PRI 1,PRI 2, AND PRI 3. ( 251784) RII C/W (940735) ASSOCIATED ER/A 14-626076 ADDED FOR AC 3518. (LP# 0952221)
